# SDR 97ZZZX4575

- Difficulty date: October 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N186KG
- Make and model: Piper PA 28-180
- Aircraft serial: 283158
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: GE4609
- Condition: Failed
- Location: Landing
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT FAILED 12 FLIGHT HOURS AFTER INSTALLATION.
